Rocky Mountain Journal of Mathematics

Hereditary $\lambda(n,k)$-families and generalized convexity of functions

R.M. Mathsen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 753-766.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128118

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-753

Mathematical Reviews number (MathSciNet)
MR683867

Zentralblatt MATH identifier
0507.26004

Subjects
Primary: 26A51: Convexity, generalizations

Citation

Mathsen, R.M. Hereditary $\lambda(n,k)$-families and generalized convexity of functions. Rocky Mountain J. Math. 12 (1982), no. 4, 753--766. doi:10.1216/RMJ-1982-12-4-753. https://projecteuclid.org/euclid.rmjm/1250128118


Export citation